RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 403–411 (Mi de938)  

The reducibility of multifrequency systems of differential equations with summable series

E. A. Grebenikov, F. K. Vaskan

Peoples Friendship University of Russia

Full text: PDF file (876 kB)

Bibliographic databases:
Received: 15.07.1968

Citation: E. A. Grebenikov, F. K. Vaskan, “The reducibility of multifrequency systems of differential equations with summable series”, Differ. Uravn., 6:3 (1970), 403–411

Citation in format AMSBIB
\Bibitem{GreVas70}
\by E.~A.~Grebenikov, F.~K.~Vaskan
\paper The reducibility of multifrequency systems of differential equations with summable series
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 403--411
\mathnet{http://mi.mathnet.ru/de938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=267197}
\zmath{https://zbmath.org/?q=an:0188.15302}


Linking options:
  • http://mi.mathnet.ru/eng/de938
  • http://mi.mathnet.ru/eng/de/v6/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019